Job shop scheduling with two jobs and nonregular objective functions

A. Agnetis, P. B. Mirchandani, D. Pacciarelli, A. Pacifici

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


We consider the job shop scheduling problem with two jobs. We consider a broad class of non-regular, quasi-convex functions of the completion time of the two jobs. We show that the optimal solution, for this class of objective functions, can be computed in O(r log r + log H) time, where r is the number of operation pairs using the same machine, and H is the maximum operation processing time.

Original languageEnglish (US)
Pages (from-to)227-244
Number of pages18
Issue number3
StatePublished - Aug 2001
Externally publishedYes

ASJC Scopus subject areas

  • Signal Processing
  • Information Systems
  • Computer Science Applications


Dive into the research topics of 'Job shop scheduling with two jobs and nonregular objective functions'. Together they form a unique fingerprint.

Cite this